# SDR DALA2016111008437

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK IS CORRODED ON TOP FORWARD END. FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52. REPLACED THE SEAT TRACK IAW SRM 53-20-52 REPAIR 5.
